RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 265, Pages 247–253 (Mi tm839)  

This article is cited in 1 scientific paper (total in 1 paper)

Two-Periodic Dynamics in Finite Extensions of the $p$-adic Number Field

P.-A. Svensson

School of Mathematics and Systems Engineering, Växjö University, Växjö, Sweden

Abstract: We investigate 2-periodic points of a certain class of dynamical systems defined over the field of $p$-adic numbers. We determine the topological properties of these points and the nature of the smallest finite extension in which the periodic points reside.

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 265, 235–241

Bibliographic databases:

UDC: 517.938
Received in August 2008
Language:

Citation: P.-A. Svensson, “Two-Periodic Dynamics in Finite Extensions of the $p$-adic Number Field”, Selected topics of mathematical physics and $p$-adic analysis, Collected papers, Tr. Mat. Inst. Steklova, 265, MAIK Nauka/Interperiodica, Moscow, 2009, 247–253; Proc. Steklov Inst. Math., 265 (2009), 235–241

Citation in format AMSBIB
\Bibitem{Sve09}
\by P.-A.~Svensson
\paper Two-Periodic Dynamics in Finite Extensions of the $p$-adic Number Field
\inbook Selected topics of mathematical physics and $p$-adic analysis
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 265
\pages 247--253
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2599559}
\zmath{https://zbmath.org/?q=an:1188.37006}
\elib{http://elibrary.ru/item.asp?id=12601466}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 265
\pages 235--241
\crossref{https://doi.org/10.1134/S0081543809020229}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268514300022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350043096}


Linking options:
  • http://mi.mathnet.ru/eng/tm839
  • http://mi.mathnet.ru/eng/tm/v265/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Albeverio S., Rozikov U.A., Sattarov I.A., “P-Adic (2,1)-Rational Dynamical Systems”, J. Math. Anal. Appl., 398:2 (2013), 553–566  crossref  mathscinet  zmath  isi  elib  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:110
    Full text:17
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019